MathSciNet Relay Station
MathSciNet bibliographic data
MR1355708 14M15 (20G99)
Lakshmibai, V. Tangent spaces to Schubert varieties. Math. Res. Lett. 2 (1995), no. 4, 473–477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement